Cases reported "Angioedema"

Filter by keywords:



Filtering documents. Please wait...

1/1. abdominal pain with rigidity secondary to the anti-emetic drug metoclopramide.

    We report a case of abdominal pain with rigidity, mimicking an acute abdomen, caused by metoclopramide, a common anti-emetic drug. Extrapyramidal symptoms are commonly reported side-effects of this medication. They generally include involuntary movements of limbs, torticollis, oculogyric crisis, rhythmic protrusion of tongue, trismus, or dystonic reactions resembling tetanus, etc. Abdominal rigidity due to this medication, resembling an acute abdomen, has not been reported previously. This case report illustrates the importance of considering medication side-effects when evaluating a patient with abdominal pain and rigidity.
- - - - - - - - - -
ranking = 1
keywords = tongue
(Clic here for more details about this article)



We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.